# SDR SWAA2023020287283

- Difficulty date: January 2, 2023
- Submitted: February 2, 2023
- Operation: Air carrier
- Aircraft: N405WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27893
- Aircraft time: 71,985 hours, 42,752 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Attach Angle
- Part number: NOTENTERED
- Part serial: NOTENTERED
- Condition: Corroded
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FRONT SPAR WEB LOC. FUEL BOOST PUMP UPPER AREA IN IFSS 120 APROX AND WBL 88.24 APROX AT LT WING 2023-35975<[01] TOOL USED PN NORTEC 600D; SN 200048001; DUE DATE 30-MAR-23;[02] TOOL USED: EDDY CURRENT EQUIPMENT; P/N: NORTEC600D; S/N: 220272512; CAL DUE DATE: 17DEC23 TOOL USED: ULTRASONIC THICKNESS GAGE; P/N: 45MG; S/N: 130063701;CAL DUE DATE: 16-JUN-23;[03] REPAIRED FRONT SPAR WEB LOC. FUEL BOOST PUMP UPPER AREA IN IFSS 120 APROX AND WBL 88.24 APROX AT LT WING IAW EA 23-157-00221 [TTG8Q00HHRR1] AND EA 23-157-00221-WIP1 [TTG8Q00HC5SS] SEE INDIVIDUAL SIGNOFFS BELOW;[04] COMPLETE TASK CERTIFIED
